ARAMA SONUÇLARI

Toplam 90 adet sonuçtan 20 tanesi görüntülenmektedir.

Arama









Yıllara göre arama

Özel Aralık Girişi

Solitons of cubic quintic nonlinear Schrödinger equation with various external potentials
The Third International Conference: Nonlinear Waves--Theory and Applications, Beijing/ÇİN HALK CUMHURİYETİ, 12 Haziran 2013, s. 188-188
GÖKSEL İZZET,BAKIRTAŞ AKAR İLKAY,ANTAR NALAN
İzzet Göksel Özet Bildiri
Solitons of (1plus1)D cubic-quintic nonlinear Schrödinger equation with PT-symmetric potentials
Optics Communications, Vol. 354, Kasım 2015, s. 277-285, ISSN: 00304018
GÖKSEL İZZET,ANTAR NALAN,BAKIRTAŞ AKAR İLKAY
İzzet Göksel Özgün Makale
Nonlinear Lattice Solitons in Saturable Media
Applied Mathematics Information Sciences, Vol. 9, No. 1, Ocak 2015, s. 377-385, ISSN: 1935-0090
GÖKSEL İZZET,BAKIRTAŞ AKAR İLKAY,ANTAR NALAN
İzzet Göksel Özgün Makale
Vortex and dipole solitons in PT symmetric lattices with positive and negative defects
Nonlinear Evolution Equations and Dynamical Systems 2015, Cagliari/İTALYA, 24 Mayıs 2015, s. 32-33
GÖKSEL İZZET,ANTAR NALAN,BAKIRTAŞ AKAR İLKAY
İzzet Göksel Özet Bildiri
Nonlinear lattice solitons in saturable media
Nonlinear Evolution Equations and Dynamical Systems 2012, Kolymbari/YUNANİSTAN, 8 Temmuz 2012, s. 24-25
GÖKSEL İZZET,BAKIRTAŞ AKAR İLKAY,ANTAR NALAN
İzzet Göksel Özet Bildiri
Solitons of cubic quintic nonlinear Schrödinger equation with PT symmetric potentials
International Conference on Advances in Applied Mathematics and Mathematical Physics, İstanbul/TÜRKİYE, 19 Ağustos 2014
GÖKSEL İZZET,ANTAR NALAN,BAKIRTAŞ AKAR İLKAY
İzzet Göksel Özet Bildiri
Two-dimensional solitons in PT-symmetric optical media with competing nonlinearity
OPTIK, Vol. 156, Mart 2018, s. 470-478, ISSN: 0030-4026
GÖKSEL İZZET,ANTAR NALAN,BAKIRTAŞ AKAR İLKAY
İzzet Göksel Özgün Makale
A novel approach regarding the fixed points of repelling nature
Chaos, Solitons & Fractals, Vol. 153, No. 2021, Ocak 2021, s. 1-11, ISSN: 0960-0779
COŞGUN TAHİR, SARI MURAT
Murat Sarı Özgün Makale
Traveling wave solutions and stability behaviours under advection dominance for singularly perturbed advection-diffusion-reaction processes
Chaos, Solitons & Fractals, Vol. 2020, No. 138, Eylül 2020, s. 1-6, ISSN: 0960-0779
COŞGUN TAHİR,SARI MURAT
Murat Sarı Özgün Makale
Tip position control of a two link flexible robot manipulator based on nonlinear deflection feedback
CHAOS SOLITONS & FRACTALS, Oxford/İNGİLTERE, Vol. 17, No. 2-3, Temmuz 2003, s. 499-504, ISSN: 0960-0779
ÖKE GÜNEL GÜLAY,İSTEFANOPULOS YORGO
Gülay Öke Günel Özgün Makale
On the (m )-quasi Einstein manifolds and Ricci solitons
Mathematical Conference: XX Geometrical Seminar, Vrnjacka Banja/SIRBİSTAN, 20 Mayıs 2018, s. 7-8
ATASEVER MERVE,ALTAY DEMİRBAĞ SEZGİN
Sezgin Altay Demirbağ Özet Bildiri
Generalized Ricci Solitons on Lorentzian Twisted Product
16th International Geometry Symposium, Manisa/TÜRKİYE, 4 Temmuz 2018, s. 126-126
GÜLER SİNEM, ALTAY DEMİRBAĞ SEZGİN
Application of Parameter Expansion Method to the Generalized Nonlinear Discontinuity Equation
Chaos, Solitons & Fractals, Vol. 42, No. 4, 2009, s. 1967-1973
KAYA METİN ORHAN,ALTAY DEMİRBAĞ SEZGİN
Sezgin Altay Demirbağ Özgün Makale
Investigations on Special Solitons for a Gradient Einstein-Type Spacetime
XXIV International Conference Geometry, Integrability and Quantization, Varna/BULGARİSTAN, Vol. 29, 6 Haziran 2024, s. 23-34, ISSN: 1314-3247
ALTAY DEMİRBAĞ SEZGİN,DE UDAY CHEN,ZENGİN FÜSUN
Sezgin Altay Demirbağ Tam metin bildiri
On the structure of Ricci solitons on gradient Einstein-type manifolds
2nd International Conference on Pure and Applied Mathematics, Van/TÜRKİYE, 11 Eylül 2018, s. 52-52
ATASEVER MERVE,ALTAY DEMİRBAĞ SEZGİN
Sezgin Altay Demirbağ Özet Bildiri
On the stability of solitary wave solutions for a generalized fractional Benjamin-Bona-Mahony equation
NONLINEARITY, Vol. 35, No. 3, Mart 2022, s. 1152-1169, ISSN: 0951-7715
ORUÇ GÖKSU, NATALI FABIO, BORLUK HANDAN, MUSLU GÜLÇİN MİHRİYE
Degradation assessment of an IGBT with recurrence analysis and Kalman filter based data fusion
Chaos, Solitons & Fractals, Vol. 186, Eylül 2024, s. 115224, ISSN: 0960-0779
BAYRAM KARA DUYGU
Duygu Bayram Kara Özgün Makale
Nonlinear Schrodinger equations and Virasoro algebra
CHAOS SOLITONS FRACTALS, Vol. 30, No. 2, Ocak 2006, s. 363-366, ISSN: 0960-0779
ÖZER HAKKI TUNÇAY
Nonlinear Schrodinger equations and N=1 superconformal algebra
CHAOS SOLITONS FRACTALS, Vol. 33, No. 4, Ocak 2007, s. 1417-1423, ISSN: 0960-0779
ÖZER HAKKI TUNÇAY
Investigations on special solitons for a gradient Einstein-type spacetimes
GEOMETRY INTEGRABILITY AND QUANTIZATION, VARNA/BULGARİSTAN, Vol. 29, 6 Haziran 2024, s. 23-34, ISSN: 1314-3247
ALTAY DEMİRBAĞ SEZGİN,DE UDAY CHAND,ZENGİN FÜSUN
Füsun Zengin Tam metin bildiri

İLETİŞİM BİLGİLERİ

İstanbul Teknik Üniversitesi Rektörlüğü İTÜ Ayazağa Kampüsü Rektörlük Binası, Maslak-Sarıyer / İstanbul Tel: +90 212 285 3930